Cardinality of the set of Vitali equivalence classes
Matematičeskie zametki, Tome 49 (1991) no. 4, pp. 55-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_4_a5,
author = {V. G. Kanovei},
title = {Cardinality of the set of {Vitali} equivalence classes},
journal = {Matemati\v{c}eskie zametki},
pages = {55--62},
year = {1991},
volume = {49},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a5/}
}
V. G. Kanovei. Cardinality of the set of Vitali equivalence classes. Matematičeskie zametki, Tome 49 (1991) no. 4, pp. 55-62. http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a5/